| Model Number |
2R8480 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3: event date: leaks have occurred on (b)(6) 2024.G1: device manufacturer address 1: 600 mts.Oeste de entrada, principal ave.Las americas, parque industrial.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that an unspecified quantity of clearlink solution sets with duo-vent spike leaked tpn (total parenteral nutrition) near the drip chamber.The leak occurred during infusion halfway through the bags.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
H11: the devices were not returned, and the lot number is unknown; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.